MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REV CCK VE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA REV CCK VE; PROSTHESIS KNEE
Catalog Number 42522800710
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: patella reamer blade with pilot hole 35 mm diameter single use only catalog # 00597909535 lot # 64613794; femur cemented plus right size 9+ catalog # 42504606612 lot # 64667173; stem extension 6mm offset splined uncemented 20 mm diameter +135 mm length catalog # 42560613520 lot # 64847705; tibia fixed cemented right size f stem extension use required catalog # 42542007502 lot # 64599654; stem extension 6mm offset splined uncemented 17 mm diameter +135 mm length catalog # 42560613517 lot # 64701380; tibial central cone size small catalog # 42545000511 lot # 64492742; headless trocar drill pin 3.2 mm diameter 75 mm length catalog # 00590102000 lot # 64866928; thin osteotome blade 10mm x 3 catalog # 47998602121 lot # 56702913; all poly patella cemented 35 mm diameter catalog # 42540000035 lot # 64830163.H3: the complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due sheared implant.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, g3, h2, h3, h4; h6.The reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
PERSONA REV CCK VE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21525490
Report Number0001822565-2025-00529
Device Sequence Number9712980
Product Code JWH
UDI-Device Identifier00889024555303
UDI-Public(01)00889024555303(17)250430(10)64709652
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue Number42522800710
Device Lot Number64709652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale